Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 47, NWS JSJ

November 10, 2012

NWS JSJ issued this small craft advisory at Nov 10, 2012, 8:34 PM CST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2012, 8:34 PM CST (02:34 UTC)
Expired
Nov 13, 2012, 1:00 AM CST
In force
52 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WHCA72 TJSJ 110234
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 PM AST SAT NOV 10 2012

...SWELLS FROM THE NORTH NORTHWEST MOVE INTO THE AREA...

.SWELL OF 8 TO 9 FEET GENERATED BY A COLD FRONT THAT STALLED JUST
NORTHWEST OF THE FORECAST AREA ARE ENTERING THE FORECAST AREA WITH
PERIOD OF AROUND 8 SECONDS. THESE SWELL WILL PEAK ON EARLY SUNDAY
AND DIMINISH ON MONDAY.

AMZ712-741-111045-
/O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1034 PM AST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST MONDAY. 

* WINDS...NORTHEAST UP TO 19 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-111045-
/O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1034 PM AST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM AST MONDAY. 

* WINDS...WINDS NORTHEAST UP TO 19 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-111045-
/O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T0100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1034 PM AST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM AST SUNDAY. 

* WINDS...WINDS NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-111045-
/O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T0700Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1034 PM AST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM AST MONDAY. 

* WINDS...WINDS UP TO 18 KNOTS.

* WAVES/SEAS...SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
441 
WHCA72 TJSJ 110814
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
414 AM AST SUN NOV 11 2012

...NORTH SWELLS IMPACTING THE ATLANTIC COASTLINE..

.NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC COASTAL
WATERS AND PEAK MONDAY.

AMZ712-741-111615-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
414 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 19 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-111615-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
414 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

* WINDS...WINDS NORTHEAST UP TO 19 KNOTS.

* WAVES/SEAS...SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-111615-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
414 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...WINDS NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-111615-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0700Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
414 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST MONDAY...

* WINDS...WINDS UP TO 18 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
044 
WHCA72 TJSJ 111500
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 AM AST SUN NOV 11 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

.NORTH SWELLS WILL PEAK ACROSS THE LOCAL ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES TONIGHT THROUGH EARLY MONDAY AND THEN CONTINUE
THROUGH MONDAY NIGHT AND TUESDAY...WHILE SLOWLY SUBSIDING. THESE
SWELLS WILL RESULT IN HAZARDOUS MARINE CONDITIONS.

AMZ712-741-112300-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1100 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-112300-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1100 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-112300-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1100 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...NORTHEAST UP TO 16 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-112300-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0700Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1100 AM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 18 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
121 
WHCA72 TJSJ 112042
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
442 PM AST SUN NOV 11 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

.NORTH SWELLS WILL PEAK ACROSS THE LOCAL ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES TONIGHT THROUGH EARLY MONDAY AND THEN CONTINUE
THROUGH MONDAY NIGHT AND TUESDAY...WHILE SLOWLY SUBSIDING. THESE
SWELLS WILL RESULT IN HAZARDOUS MARINE CONDITIONS.

AMZ712-741-120445-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
442 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-120445-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
442 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-120100-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
442 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-120445-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0700Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
442 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
908 
WHCA72 TJSJ 120227
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1027 PM AST SUN NOV 11 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

.NORTH SWELLS WILL PEAK ACROSS THE LOCAL ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES TONIGHT THROUGH EARLY MONDAY AND THEN CONTINUE
THROUGH MONDAY NIGHT AND TUESDAY...WHILE SLOWLY SUBSIDING. THESE
SWELLS WILL RESULT IN HAZARDOUS MARINE CONDITIONS.

AMZ710-121030-
/O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121113T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1027 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-121030-
/O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1027 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 16 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-121030-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1027 PM AST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY...

* WINDS...NORTHEAST UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
177 
WHCA72 TJSJ 120824
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
424 AM AST MON NOV 12 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES UNTIL LATER TONIGHT...

.NORTH SWELLS HAVE PEAKED ACROSS THE LOCAL ATLANTIC WATERS AND CARIBBEAN
PASSAGES EARLY THIS MORNING...BUT WILL CONTINUE TO AFFECT PARTS OF THE
LOCAL WATERS THROUGH TONIGHT AND EARLY TUESDAY... WHILE SLOWLY SUBSIDING.
THESE SWELLS AND MODERATE TO LOCALLY STRONG NORTHEAST WINDS WILL RESULT
IN HAZARDOUS MARINE CONDITIONS AT LEAST UNTIL LATER TONIGHT.

AMZ712-741-742-121300-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
424 AM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING...

* WINDS...NORTHEAST UP TO 17 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-121630-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
424 AM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...NORTHEAST UP TO 17 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
310 
WHCA72 TJSJ 121256 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
856 AM AST MON NOV 12 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY...

.NORTH SWELLS HAVE PEAKED ACROSS THE LOCAL ATLANTIC WATERS AND
CARIBBEAN PASSAGES...BUT WILL CONTINUE TO AFFECT PARTS OF THE
LOCAL WATERS THROUGH TONIGHT AND EARLY TUESDAY...WHILE SLOWLY
SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL
RESULT IN HAZARDOUS MARINE CONDITIONS.

AMZ712-741-742-122100-
/O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121112T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
856 AM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-122100-
/O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
856 AM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST TUESDAY...

* WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
944 
WHCA72 TJSJ 121500
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 AM AST MON NOV 12 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY...

.NORTH SWELLS HAVE PEAKED ACROSS THE LOCAL ATLANTIC WATERS AND
CARIBBEAN PASSAGES...BUT WILL CONTINUE TO AFFECT PARTS OF THE
LOCAL WATERS THROUGH TONIGHT AND EARLY TUESDAY...WHILE SLOWLY
SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL
RESULT IN HAZARDOUS MARINE CONDITIONS.

AMZ712-741-742-122200-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1100 AM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...EAST TO NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-122300-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1100 AM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
TUESDAY...

* WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
457 
WHCA72 TJSJ 122211 RRA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
611 PM AST MON NOV 12 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES THROUGH TUESDAY...WHILE SLOWLY
SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL
RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS.

AMZ712-741-742-122315-
/O.EXP.TJSJ.SC.Y.0047.000000T0000Z-121112T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
611 PM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

SEAS HAVE DROPPED BELOW 7 FEET.

$$

AMZ710-130615-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
611 PM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
TUESDAY...

* WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
136 
WHCA72 TJSJ 130202
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1002 PM AST MON NOV 12 2012

...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES THROUGH TUESDAY...WHILE SLOWLY
SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL
RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS. IN ADDITION...STRONG
THUNDERSTORMS WITH GUSTY WINDS WILL CAUSE LOCALLY HIGHER SEAS.

AMZ710-130700-
/O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1002 PM AST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
TUESDAY...

* WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 1:56 PM CST, 6 hours 38 minutes earlier.

Area forecast discussion, Nov 10, 1:56 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
356 PM AST SAT NOV 10 2012

.SYNOPSIS...A MID TO UPPER LEVEL RIDGE WILL CONTINUE TO SHIFT
EAST THROUGH THE REMAINDER OF THE WEEKEND...AS A TROUGH CONTINUES
TO ESTABLISHES ITSELF JUST WEST THROUGH NORTHWEST OF THE LOCAL
AREA AND THEN PERSISTS THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...A COLD FRONT EXTENDING FROM NEAR HAITI NORTHEAST
ACROSS THE ATLANTIC...AND ASSOCIATED SHEARLINE EXTENDING FROM NEAR
THE MONA PASSAGE NORTHEAST...WILL CONTINUE TO SHIFT EAST SOUTHEAST
TONIGHT...WITH THE SHEARLINE AND ITS ASSOCIATED MOISTURE EXPECTED
TO MOVE VERY NEAR THE LOCAL ISLANDS TONIGHT AND PROBABLY LINGER
THROUGH AT LEAST SUNDAY...BEFORE LIFTING SLOWLY BACK TO THE WEST
NORTHWEST MONDAY AND TUESDAY. THE COMBINATION OF THIS SHEAR LINE
AND ITS ASSOCIATED MOISTURE...THE MID TO UPPER LEVEL TROUGH JUST
WEST THROUGH NORTHWEST OF THE LOCAL AREA AND LOCAL EFFECTS...
SHOULD RESULT IN A GOOD DEAL OF CLOUDINESS...SCATTERED TO NUMEROUS
SHOWERS AND ISOLATED THUNDERSTORMS OVER PARTS OF THE LOCAL ISLANDS
FOR TONIGHT AND SUNDAY AND THEN PROBABLY LINGERING THROUGH MONDAY
AND TUESDAY...WITH THE PREVAILING LOW TO MID LEVEL FLOW DICTATING
THE LOCATION OF THE BEST COVERAGE EACH DAY.

&&

.AVIATION...PREVAILING VFR CONDITIONS WILL CONTINUE ACROSS THE
LOCAL ISLANDS AND AT MOST TAF SITES DURING THE NEXT 24 HOURS.
HOWEVER...BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS
ARE EXPECTED THROUGH AT LEAST 10/23Z...ESPECIALLY OVER THE
CENTRAL AND WESTERN INTERIOR...WEST AND SOUTHWEST SECTIONS OF
PUERTO RICO...INCLUDING AT LEAST IN THE VICINITY OF TJMZ AND TJPS
IN SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS.

&&

.MARINE...GENERALLY EXPECT WINDS OF 19 KNOTS OR LESS AND SEAS OF
6 FEET OR LESS IN NORTH SWELLS ACROSS THE REGIONAL WATERS THROUGH
AT LEAST MONDAY. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION OVER
PARTS OF THE LOCAL COASTAL WATERS TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  76  87  75  87 /  60  60  40  50
STT  82  82  82  82 /  60  60  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

25/06
Hazardous weather outlook, Nov 10, 3:57 AM CST, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
557 AM AST SAT NOV 10 2012

AMZ710>745-PRZ001>013-111000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
557 AM AST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-111000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
557 AM AST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:53 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 11, 4:24 AM CSTFlash Flood WarningJSJ2 hr
Nov 11, 8:42 AM CSTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.